# SDR 2005FA0000456

- Difficulty date: March 10, 2005
- Submitted: March 31, 2005
- Operation: General aviation
- Aircraft: N26WP
- Make and model: Amd FALCON50MYST
- Aircraft serial: 312
- Engine: Garrtt TFE73140
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 30600501
- Part serial: P115293
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 1,754 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUT DOWN AT FL360, ON DEPARTURE.  FLIGHT CREW AND PASSENGERS HEARD LOUD BANG AND FELT VIBRATION.  FLIGHT CREW OBSERVED NR 3 ENGINE N1 SPOOLDOWN AND 25 DEGREE HIGHER THAN NORMAL ITT, ENGINE OIL PRESSURE WAS NORMAL.  ENGINE WAS SHUT DOWN AND FLIGHT RETURNED TO DEPARTURE.  POSTFLIGHT INSP OF NR3 ENGINE REVEALED DEBRIS IN EXHAUST DUCT.  NO VISIBLE DAMAGE TO THE LOW PRESSURE TURBINE.  AFT OF FAN OR COMPRESSOR AREA, FWD.  SUSPECT COMPONENT FAILURE FWD OF LOW PRESSURE TURBINE. ENGINE REMOVED FOR REPAIR, SHIPPED TO MFG.  PENDING INSP TEARDOWN REPORT FROM MFG.  NOT CERTAIN WHAT COMPOENT IN ENGINE FAILED. (K)
